# SDR FDEA201309262318

- Difficulty date: September 26, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 71,484 hours, 15,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789542
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CRACKED AT BS 1887-1902, X=-107.  DAMAGED SEAT TRACK REMOVED IAW SRM 51-31-  01, REVISION 53 AND SRM 51-33-01 REVISION 53.  INSTALLED IAW SRM 51-31-01 REVISION 53 AND SRM 51-33-01 REVISION 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 117.
